# SDR SWIA201436812

- Difficulty date: March 7, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 20,023 hours, 12,112 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Arm
- Condition: Chafed
- Location: Cargo Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD SUPPORT HINGE ARM CHAFED ON OTBD EDGE.  C-CHECK,  BLENDED SUPPORT HINGE ARM IAW EA.
